# SDR SWAA2021072734542

- Difficulty date: December 4, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 947 Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 AND LBL 8.10 AFT CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT (FITTING) LOCATED BS 947.5 AND LBL 8.10 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DRAWING #149A8103 SHEET 7 REV A DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM FITTING P/N 149A8113-6 IAW DWG # 149A8103 SHEET 7 REV A
